Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On contraceptive implant. Brownish vaginal discharge. Is there a pregnancy chance?

I m on the contraceptive implant and have been since last march or may I m not too sure and I don t usually have a period just light bleeding every now and then. This morning I went to the toilet and a lot of dark brown discharge came out, I was just wandering if you knew what it could be? I don t have any irritation down there and iit doesn t smell either so what could it be? I read up a little bit about it and it could lead to pregnancy but is that possible? I always have unprotected sex with my boyfriend who I have been with for over a year.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Chance of pregnancy is less than 1% in case of failure of implant contraceptive.
It is sub dermal contraceptive method, used for 3 yrs and effective more than 99%. It has some side effects & it varies on woman to woman like irregular vaginal bleeding or discharge, headache, Wt change, DVT, abdominal discomfort, nausea, fatigue, mood swing etc.
Do a USG lower abdomen, blood for beta hcg & some hormone test to rule out underlying pathology including product of conception if any. Then consult with your doctor for suggestive measures.
Avoid stress, take healthy diet,control body wt by regular exercise and need proper sleep.
Be well.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor